# SDR DALA2021081204623

- Difficulty date: August 2, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 64,961 hours, 29,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 ER/A 593163-14AD SECTION I ISSUED FOR REPAIR OF HOLES AT FR 16 LHS, DOOR STOP #1 AND DOOR STOP #7. CORRECTIVE ACTION: ACCOMPLISHED REPEAT INSPECTION. OK FOR SERVICE AT THIS TIME. CONTINUE ON MONITOR. (1897367)
